ACT Plus Tablet

Brand Name: ACT Plus
Generic: Paracetamol + Caffeine
Weight: 500 mg+65 mg
Type: Tablet
Therapeutic Class: Non opioid analgesics
Manufacturer: Ambee Pharmaceuticals Ltd.
Price: 2.11
Last Updated: 2020-11-19 18:15:00

ACT Plus Tablet Uses

ACT Plus Tablet contains Paracetamol + Caffeine. ACT Plus uses:

The indications of Paracetamol & Caffeine are Headache, Migraine, Toothache, Neuralgia, Feverishness, Period pain, Sore throat, Backache, Helps reduce temperature, Aches and pain of colds and flu

ACT Plus Tablet Doses

ACT Plus Tablet contains Paracetamol + Caffeine 500 mg+65 mg. ACT Plus doses:

Adult dose: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. 

Child dose: Not recommended for children below 12 years.

 

Side Effects

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

Introduction

This is the combination of Paracetamol (Acetaminophen) and Caffeine. It has analgesic and antipyretic properties. The presence of Caffeine increases the analgesic effect of Paracetamol. Paracetamol is one of the safest and most widely used analgesic and antipyretic. It produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Caffeine is an alkaloid which is a theophylline like Xanthine derivative. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeation of Paracetamol. In addition caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the cranial of the brain, which provides another benefit to treat migraine and headache.

ACT Plus Precaution

Paracetamol & Caffeine should be given cautiously in the following cases: In patients with hepatic or renal failure, in patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.

Interaction

May reduce serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine). May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption with metoclopramide and domperidone. May increase serum levels with probenecid. May increase serum levels of chloramphenicol. May reduce absorption with colestyramine within 1 hr of admin. May cause severe hypothermia with phenothiazine.

Pregnancy Lactation use

Pregnant mothers should consult with doctors before taking Paracetamol & Caffeine. Paracetamol & Caffeine can be taken whilst breast feeding.

Contraindication

Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Known hypersensitivity to paracetamol or caffeine.

Special Warning

 

Acute Overdose

Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 40 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.

Interaction with other Medicine

 

Storage Condition

Store in a cool and dry place, protect from light and moisture.Keep all medicines out of the reach of the children.

ACT Plus Tablet price in Bangladesh 2.11